# SDR SWAA022254

- Difficulty date: September 29, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 49,235 hours, 42,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 500D, STR 27L.  REPAIRED FRAME PER SRM.
